# SDR YENA2022091300906

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON SHEARCLIP BTW FR88 AND STGR 25RH / 27RH AT AFT CARGO COMPARTMENT; REF: TECHOPSMX WO# 1974 NR# 00358 SHEARCLIP BTW FR88 AND STRG 25RH-27RH AT AFT CARGO COMPARTMENT FOUND OUT OF LIMITS AND REPLACED PER EMB190 SRM 51-41-01, SRM 51-43-03 AND SRM 51-41-02 RII QC 200002656 TECH 201429082.
